# SDR ASOA201000844

- Difficulty date: May 27, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N978EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7723
- Aircraft time: 16,674 hours, 14,495 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK SECTION LOCATED JUST FWD OF FS 621 AT LBL 9 IS CORRODED.   REMOVED CORRODED CARGO TRACK JUST FWD OF FS 621 LBL 9 AND INSTALLED NEW TRACK IAW SRM 51-41-02.
